# SDR SWAA2021072933067

- Difficulty date: March 19, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ASD MOPSILL AT THRESHOLD ATTACH FLANGE BS 967-986 RBL52 WL 208 / REMOVED AND REPLACED ASD MOPSILL. I.A.W BOEING DWG 147A8501; 147A0000 AND SRM 51-40-02-0G-0.
